# SDR DALR950014

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR.  THE LEFT MLG FORWARD AND AFT TRUNNION ATTACH LUGS, BOTH THE FORWARD AND AFT LUGS WERE FOUND WORN AND WITH SURFACE CORROSION ON THE FACE AND INSIDE THE BORE.  REPAIRED PER SRM 57-1400, PAGES 802-803.  AIRFRAME TT 38,155 HRS.  CYCLES, 18905.  (X)
